# SDR AALA202505155240

- Difficulty date: May 14, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N324SH
- Make and model: Boeing 737-8
- Aircraft serial: 44476
- Aircraft time: 13,735 hours, 5,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT HAND EMERGENCY LIGHTS BATTERY PACK FAILED CAPACITY TEST PER JOB CARD 09C20033002. REMOVED AND REPLACED AFT LEFT HAND EMERGENCY LIGHT BATTERY PACK. PER AMM33-51-06. OPERTIONAL CHECK GOOD.
